Doctor insights on:
Does Antibiotics Cause Candida Vulvovaginitis
What are signs of a yeast infection. Could a recent course of antibiotics cause it? If so save to use e.g. Canteen or needs to be treated different?
See below: Antibacterial antibiotics kill off some of the normal bacteria that colonize the gut, skin and vagina. These bacteria compete with the yeasts that are also part of the normal human flora. When the bacteria are killed the yeast can overgrow causing infection. Antibacterial antibiotics will only make a yeast infection worse but antifungal antibiotics can kill off the overgrown yeasts for a cure. ...Read more
Yes: That can happen.Get a more detailed answer ›
Where is it?: Do you have thrush in your mouth? Diarrhea? A rash? Any or all of these can be caused by a yeast infection after antibiotic use. Since you specify "male," I am guessing that you have a rash in the genital area. Use an over-the-counter fungal cream and see if that helps. Nystatin or clotrimazole can help, for itch relief sooner can mix it half and half with hydrocortisone cream: 7 days max. ...Read more
Don't know: This is a potential side effect of all antibiotics. ...Read more
- Talk to a doctor live online for free
- Does immunosuppression cause candida vulvovaginitis?
- Candida vulvovaginitis antibiotics
- Does gestational diabetes cause candida vulvovaginitis?
- Ask a doctor a question free online
- Does new sexual partners cause trichomonas vulvovaginitis?
- Does multiple sexual partners cause trichomonas vulvovaginitis?
- Candida vulvovaginitis treatment
- Candida vulvovaginitis symptoms
- Talk to a gynecologist online for free